# SDR HNAA2015061200193

- Difficulty date: June 12, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 55,348 hours, 61,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5TH FROM FRONT, FORWARD EMERGENCY PATH LIGHT IS INOPERATIVE, BETWEEN ROWS 1 AND 2.  R & R BULBS A FORWARD EMERGENCY PATH LIGHTS.  OPS CHECKED GOOD.
